Vertex-antimagic labelings of regular graphs

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor:

Show simple item record Ahmad, Ali Ali, Kashf Bača, Martin Kovář, Petr Semaničová-Feňovčíková, Andrea 2012-11-07T14:42:09Z 2012-11-07T14:42:09Z 2012
dc.identifier.citation Acta mathematica sinica. 2012, vol. 28, no. 9, s. 1865-1874. cs
dc.identifier.issn 1439-8516
dc.identifier.issn 1439-7617
dc.description.abstract Let G = (V,E) be a finite, simple and undirected graph with p vertices and q edges. An (a, d)-vertex-antimagic total labeling of G is a bijection f from V (G) ∪ E(G) onto the set of consecutive integers 1, 2, …, p + q, such that the vertex-weights form an arithmetic progression with the initial term a and difference d, where the vertex-weight of x is the sum of the value f(x) assigned to the vertex x together with all values f(xy) assigned to edges xy incident to x. Such labeling is called super if the smallest possible labels appear on the vertices. In this paper, we study the properties of such labelings and examine their existence for 2r-regular graphs when the difference d is 0, 1, …, r + 1. cs
dc.language.iso en cs
dc.publisher Springer cs
dc.relation.ispartofseries Acta mathematica sinica cs
dc.relation.uri cs
dc.subject super vertex-antimagic total labeling cs
dc.subject vertex-antimagic edge labeling cs
dc.subject regular graph cs
dc.subject 05C78 cs
dc.title Vertex-antimagic labelings of regular graphs cs
dc.type article cs
dc.identifier.location Není ve fondu ÚK cs
dc.identifier.doi 10.1007/s10114-012-1018-y
dc.type.status Peer-reviewed cs
dc.description.source Web of Science cs
dc.description.volume 28 cs
dc.description.issue 9 cs
dc.description.lastpage 1874 cs
dc.description.firstpage 1865 cs
dc.identifier.wos 000307427100011

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search



My Account